Optimization of interval formulas for approximate integration of set-valued functions monotone with respect to inclusion

Authors

  • V. V. Babenko

Abstract

The best interval quadrature formula is obtained for the class of convex set-valued functions defined on the segment [0, 1] and monotone with respect to inclusion.

Published

25.11.2011

Issue

Section

Short communications

How to Cite

Babenko, V. V. “Optimization of Interval Formulas for Approximate Integration of Set-Valued Functions Monotone With Respect to Inclusion”. Ukrains’kyi Matematychnyi Zhurnal, vol. 63, no. 11, Nov. 2011, pp. 1565-9, https://umj.imath.kiev.ua/index.php/umj/article/view/2826.